# SDR CALA2025081807871

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 50,948 hours, 18,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1671 INOPERATIVE.   REPLACED BATTERY M1671 IAW AMM 33-51-06-960-805. ALL EMERGENCY LIGHTS FUNCTIONAL. OPS CHECKED GOOD.
